# SDR REXA2022101300867

- Difficulty date: September 30, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 565 TO F.S. 677. INSTALLED NEW SERVICEABLE RIGHT SIDE SEAT TRACK IAW CRJ700 AMM 53-00-49-000/400-801 A03
